MathSciNet Relay Station
MathSciNet bibliographic data
MR2763724 60H15 (35R60 60J55)
Foondun, Mohammud; Khoshnevisan, Davar; Nualart, Eulalia A local-time correspondence for stochastic partial differential equations. Trans. Amer. Math. Soc. 363 (2011), no. 5, 2481–2515.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement